# SDR UPS99231126

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Delaminated
- Location: 81-5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI LT O/B AILERON T/E WEDGE IS DELAMINATED AND SATURATED WITH OIL ON THE O/B AFT END.  REMOVED A 1 HALF INCH AREA OF DELAMINATED SKIN AT O/B AFT CORNER UPPER AND LOWER SURFACES AND REMOVED CONTAMINATED POTTING COMPOUND.  FABRICATED REPAIR PLUGS AND INSTALLED WITH REPAIR PLUGS SANDED AND APPLIED  FINISH COAT REBALANCE OF AILERON NOT REQUIRED.
